# SDR 05FDEA00467

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC RT NR 5 SEATRACK, FS 78 FS 78.5 HAS 2 AREAS OF CORROSION INSIDE SCALLOPED HOLES.  REPLACED SEAT TRACK IAW A310-200 SRM51-72-10, FABRICATED NEW SEAT TRACK IAW DRAWING A53279232, REMOVED REINSTALLED FLOORBOARDS IAW A310 AMM 53-10-21.  REMOVED, REINSTALLED GILL LINERS IAW A310 AMM 25-58-22-4, APPLIED DINATROL ON SEAT TRACK IAW A310-200 SRM 51-75- 10.
